# SDR UIEA2019060604397

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,337 hours, 16,918 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER RIGHT ENGINE START, R GEN OFF EICAS MSG. PERFORMED QRH PROCEDURE AND CONTINUED WITH FLIGHT.( T/S IAW FIM 24-20 F/T 801 AND FIM 24-20 F/T 804 TABLE 102. RESET BPCU AND RE-SERVICED IDG REF 12-15-02. AFTER FINDING IT TO BE OVER-SERVICED BY 3/4 OF QT,  RESET IDG PER AMM 24-11-01. PERFORMED ENGINE RUN PER 72-00-00. RESET R GEN CONT SWITCH. R GEN CONT LIGHT EXTINGUISHED. )
